# SDR UPS06848715

- Difficulty date: November 23, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Engine: Pwa JT3D3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A NR 3 ENGINE FLAMED OUT DURING CRUISE AT FL300.  ALL INDICATIONS WERE NORMAL & THE ENGINE WAS RELIT AT FL250.  NORMAL OPS REMAINDER OF FLT.  PERFORMED T/S PER MM 71-00-00, FIG 139.  NO DEFECTS NOTED AT THIS TIME.
